MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: MPACT FLAT PE HC LINER 32/F; FLAT LINER HC

MEDACTA INTERNATIONAL SA LINER: MPACT FLAT PE HC LINER 32/F; FLAT LINER HC
Model Number 01.32.3248HCT
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 12/12/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 07.Jan.2021: lot 167597: (b)(4) items manufactured and released on 14-feb-2017.Expiration date: 2022-01-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Additional item involved in the complaint: mectacer 01.29.204 biolox delta ceramic ball head 12/14 ø 32 size s -4 (k112115) lot.172253.Batch review performed on 07.Jan.2021: lot 172253: (b)(4) items manufactured and released on 17-jul-2017.Expiration date: 2022-07-05.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
The patient came in due to signs of infection and the pathogen is unknown.The surgeon performed a washout and revised the head and liner, 3 years 4 months after the primary.The surgery was completed successfully.

Brand Name
LINER: MPACT FLAT PE HC LINER 32/F
Common Device Name
FLAT LINER HC
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11130978
Report Number3005180920-2021-00028
Device Sequence Number3247779
Product Code LPH
UDI-Device Identifier07630030811951
UDI-Public07630030811951
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K103721
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2022
Device Model Number01.32.3248HCT
Device Catalogue Number01.32.3248HCT
Device Lot Number167597
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2020
Initial Report FDA Received Date01/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR